top of page
WAAHP 2023.png

 

2023 WAAHP REGIONAL CONFERENCE
May 3-5, 2023
A New Hope: Rise Up w
ith Resilienc

Meeting Location
Make reservations at the host hotel, May 3-5, at the beautiful Hilton Anaheim in Southern California, BEGINNING Monday
, Jan. 9, 2023. 
Room nights start at $209 + taxes per night.  
The room rate is extended to 5/6/23. 

Meeting Attendees

Register Here
Exhibitors/Sponsors

 Register Here

 

 

Proposals

The Proposals deadline closed on Friday, December 9, 2022

 

 

 

Conference Program Schedule

Wednesday, May 3 

 

9:00 - 6:00 pm           Attendee & exhibitor registration check-in, pick up materials, & sign    
                                 up for community dinners for each night!  

9:00 - 5:00 pm           Exhibitor Tables Open  

 

12:30 -1:20 pm          CDEI Experience Exchange Identity Networking Session(s) 
                                 NAAHP Post Bacc Committee Meeting

 

1:30 - 2:20 pm           50-minute Concurrent Breakout Session I    

2:30 - 3:20 pm           50-minute Concurrent Breakout Session II        

3:30 - 4:20 pm           50-minute Concurrent Breakout Session III       

 

4:20 - 4:40 pm           BREAK

 

4:50 - 5:50 pm           Welcome to WAAHP 2023! 
                                 (Official conference opening/
Padawan/Jedi Knight/Jedi Master networking
                                 session)                             

                  

6:00 - 7:30 pm           Social/Reception 
                                 Sponsored by American University of Antigua College of Medicine

 

7:30 pm                     Dinner (on your own or with your colleagues) 

____________________________________________________________________________

Thursday, May 4 (May the 4th Be with You)

 

7:00 am                     Morning Fitness Walk
                                 Sponsored by the American Association of Colleges of Podiatric 
                                 Medicine (AACPM)

             

8:00 am - 1:00 pm      Registration    

 

8:00 am - 5:30 pm      Exhibitor Tables Open    

 

8:00 - 9:30 am           Rise, Shine, and Breakfast (on your own for Non-WAAHP members)

 

8:00 - 9:30 am           WAAHP Business Breakfast Meeting-WAAHP Members Only

 

9:40 - 10:40 am         Visit with Exhibitors—learn about various programs!  

10:50 - 11:20 am       20-minute Concurrent Breakout Session with 10 min for Q&A 

 

11:30 am -12:50 pm   Lunch (on your own) 


1:00 - 1:50 pm           50-minute Concurrent Breakout Sessions I   

2:00 - 2:50 pm           50-minute Concurrent Breakout Sessions II 

2:30 - 4:00 pm           Health Professions Fair for Students   

3:00 - 5:30 pm           Health Professions Fair for Advisors   

 

5:45 - 7:30 pm           Hor d’Oeuvres & Wine Social 
                                 Sponsored by Ross University School of Medicine

 

7:30 pm                     Dinner (on your own or with colleagues) 

 

____________________________________________________________________________

 

Friday, May 5

 

7:00 - 9:00 am           Rise, Shine, and Breakfast on your own

 

9:00 - 9:50 am           50-minute Concurrent Breakout Session I

10:00 -10:50 am        50-minute Concurrent Breakout Sessions II

11:00 -11:30 am        20-minute Concurrent Breakout Sessions with 10 min Q&A  


11:40 am - 1:00 pm    Lunch and WAAHP '23 Meeting Remarks

                                 Samuel Merritt University and the California School of Podiatric Medicine are pleased                                         to sponsor this luncheon for WAAHP.  While we are all Jedi Warriors, special                                                     appreciation goes to all of the health science advisors who work every day to help                                             scholars achieve their dreams and professional aspirations.  

     May The Force Be With You.   

1:10 - 2:00 pm           50-minute Concurrent Breakout Session III 

 

2:10 - 3:00 pm           Poster Session 

 

3:10 - 3:40 pm           Topic Networking Session    

 

4:00 pm                     Sponsored campus tour with Western University of Health Sciences for

                                 registered attendees leave, and meeting wrap-up      

                 

____________________________________________________________________________

 

Upcoming Dates

Mon, Jan 9th                 Early Bird 2023 Conference Registration Opens
                                 Hilton
Anaheim Lodging Registration Opens 

                          Travel Grant Application Opens

Fri., Feb. 24th             Travel Grant Application Closes

Fri., March 10th          Early Bird Registration Closes

Sat., March 11th         General Registration Opens

                          ($450 NAAHP members; $625 non-members)

Fri., April 28th            WAAHP 2023 Registration Closes

____________________________________________________________________________

WAAHP 2023 Planning Team Members

Chair: Charlie Scruggs, University of California, Riverside, CA,  Charles.Scruggs@ucr.edu 
Assistant Chair: Joon Kim, Keck Graduate Institute, CA, Joon_Kim@kgi.edu 
WAAHP President and Sponsorship Chair: Doug Watson, Utah Valley University, ID, DWatson@uvu.edu 

WAAHP Secretary/Treasurer: Denise Fullmer, Utah Valley University, ID 

Erin Colburn, Idaho State University—Meridian 

Katherine Brackmann, Gonzaga, WA

Maureen Leong-Kee, Oregon State University, OR

DeEtta Mulay, Scripps College, CA
Marie Dutton, University of San Francisco, CA

Selina DerSarkissian, University of Southern California, CA

Kristi Weddige, Cal Poly-SLO, San Luis Obispo, CA
Ashley Sylvester, University of Nevada, Las Vegas, NV

 

bottom of page